Posted by Hal (184.108.40.206) on December 07, 1999 at 13:24:44:
In Reply to: Rebound Headaches posted by BSS on December 07, 1999 at 08:34:44:
Inderal is a beta-blocker, so it doesnít cause rebound headaches, according to the Physicianís Desk Reference. [See http://www.pdr.com.]
A rebound headache is a headache that you get when you *stop* doing some chemical. The most common kind of rebound headache is probably the ďcoffee headache.Ē If you donít continually drink coffee or do caffeine in some other form, like NoDoz, you get a hell of a headache. I donít drink coffee (it makes my stomach feel like itís been scrubbed out with steel wool), but I used to do a lot of NoDoz when I was a security guard on a 48-hour shift (I needed money bad!). As a result, I eventually had to keep doing NoDoz, even when I was on days off, or I would get one hell of a monster headache, which is to say, one that was like a hangover, definitely *not* one that was like a cluster. The Demon, as we all unfortunately know, is a pain unto itself that canít be compared to anything else. To get rid of rebound headaches, you have to stop taking the chemical and tough out the headaches until they go away.
Post a Followup